MAUDE Adverse Event Report: MEDIVATORS, INC. RAPICIDE PA HIGH LEVEL DISINFECTANT

MEDIVATORS, INC. RAPICIDE PA HIGH LEVEL DISINFECTANT
Model Number ML02-0117
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Caustic/Chemical Burns (2549)
Date of Event 11/02/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot of the reported product was not provided and the bottle subject of the event was not returned for evaluation.The duration of symptoms was not reported.Protective gloves were not worn while handling the rapicide pa high level disinfectant bottles and this likely contributed to the reported event.The following language related to safe handling of the rapicide pa high level disinfectant can be found on the sds, "causes skin irritation.Symptoms may include redness, edema, drying, defatting and cracking of the skin.Wash hands thoroughly after handling.Wear protective gloves/eye protection/face protection.If on skin: wash with plenty of water.Take off contaminated clothing and wash it before reuse.If skin irritation occurs: get medical advice/attention." the sds was provided to the user facility which indicates the requirement for ppe during handling of rapicide pa high level disinfectant.No additional reports of adverse event or harm were received.Medivators will continue to monitor for similar events to ensure the product continues to perform as expected.
 
Event or Problem Description
The user facility reported that an employee was handling rapicide pa high level disinfectant without wearing gloves.They reported white marks on their right finger following handling of the disinfectant.Medivators was notified of the reported event through chemtrec.The user facility did not disclose if medical treatment was sought or administered.

Brand Name
RAPICIDE PA HIGH LEVEL DISINFECTANT
Common Device Name
HIGH LEVEL DISINFECTANT
Manufacturer (Section D)
MEDIVATORS, INC.
14605 28th avenue n
minneapolis MN 55447
Manufacturer (Section G)
MEDIVATORS, INC.
14605 28th avenue n
minneapolis MN 55447
Manufacturer Contact
daniel davy
9800 59th avenue n
minneapolis, MN 55442
MDR Report Key12919192
Report Number2150060-2021-00027
Device Sequence Number5645561
Product Code FEB
UDI-Device Identifier00677964090172
UDI-Public00677964090172
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K082988
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberML02-0117
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/02/2021
Initial Report FDA Received Date12/02/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown